Need to Dissolve Lumps in Lip from Fortelis - Toronto, ON

They were not able to achieve the kind of lip look...

They were not able to achieve the kind of lip look that I wanted.... put too much in my cupid's bow and made me look manly and rough around my mouth, dissolved that with hyaluronidase but still have lumps in my inner, upper lip... it covers my teeth when I smile which looks odd...throws my face off balance, makes me look awkward.

Updated Dec 9, 2009

Can someone please answer my question - had FORTELIS EXTRA hyuloronic acid injected in my lips, its been 12 months but it still has not dissolved and I have a track under my lips covering my teeth....kind of lumpy but you cant see unless you lift my lips.... had hyuloronidase injected today... lady said it would take 3 weeks to dissolve all of it...doing it once a week... so would it dissolve even after 12 months and why hasnt it completely dissolved... I wish I never did it, I had nice lips to begin with!!!

wondering if I can dissolve all of it (had it injected 9 months ago) without any loose skin in my mouth left over. Also, would these lumps dissolve on their own?

There are slight indentations (the raised areas...

There are slight indentations (the raised areas around the indentations have flattened out slightly now) so how can I even out the area above my mouth so that it's all the same level? You can only see the indentation if there is a shade but not in daylight...I am still depressed over this so how can I flatten everything out to the same level? PLEASE HELP..and is there a doctor in the Toronto area that can fix this for me without just thinking about how much money he's going to make...but to genuinely help and do a good job...

I had an ultrasound done to the area above my lips...

I had an ultrasound done to the area above my lips and there is no scar tissue, there are no silicones (just wanted to check whether they injected something else) and they don’t see any signs of any foreign material such as dermal fillers yet the area is uneven….seems the filler made collagen increase in this area and the wydase caused atrophy. PLEASE someone tell me how I can even out this area? I have uploaded a picture: You see how there is a triangular shaped indentation in dim light? How will a doctor injected filler to fill out just that indented area in that exact shape? Is it possible?
Dr.Greg Pugen (Toronto)

they didnt have a good eye for esthetics...they just know how to inject but thats about it. Terrible.

1 out of 5 stars Overall rating
Was this review helpful?

Comments (13)

Sort by

I still have whatever material is in there, in my philtrum which is causing valleys around the area that was dissolved. I'm not sure if what I have in my philtrum area is even filler anymore - if it is scar tissue, can BROMELAIN dissolve this or even 5-FU injections? If it is collagen formation, then how can I smooth the philtrum area so that there are no hills and valleys? PLEASE HELP MEE...I have been depressed for 3 years because of this and no doctor seems to help other than say "you can get hyaloronidase (which caused me skin athrophy). Give me an honest solution...something you would do for your wife or child...not just to make money...
  • Reply
I sympathize what you are going through as I am dealing with the same issues for 4 years now. Information is the best strategy though not easy to come by thus a very long journey to any improvements. For more info, try contacting a PS that helped me out in detroit henry ford hospital: 1 313-916-2600.
  • Reply

I am sure you will love aabags.com at my estore aabags.com online shopping

  • Reply
do you need a patch test before using lip filler disolver?
  • Reply
no you don't
  • Reply
get surgery to remove the inner rim of your lip. it will fix it permanently
  • Reply
Its been 9 months since that post and although the dent area whre hyloronidase was injected is more flat, and its dissokving its just way too slow. I massage it, do led red light therapy, dermaroller on that area and its still in my cupids bow area above lip giving it a rough appearance. Its been 2 years... They also injected two syringes...the more the material the longer it takes to dissolve?? Pls answer thank u :)
  • Reply
using hyaluronidase, the fortelis will be broken down. you may require several treatments if there was a lot that was injected.

if no hyaluronidase is used it will all go away after several more months.

you can massage the area that was treated, to decrease the unevenness of the breakdown effect.
i would strongly recommend that you ask your injector if they think this is a good idea, as they are able to examine you and they did the initial treatment.

hyaluronidase does not kill natural collagen.
  • Reply
Yes but can a doctor please tell me if hyaluronidase kills natural collagen. I'm seeing dents inthe areas that it was injected or are these just valleys from uneven dissolving of the fortelis?? PLEASE SOMEONE tell me...Im so scared my lips will stay dented... you cant tell as much unless I purse my lips... then it looks like im a smoker....
  • Reply

According to this Q&A page, no, it can't: Hyaluronidase risks - potential side effects

However, I have heard several RealSelfers who believe they lost natural hyaluronic acid in their faces due to using hyaluronidase. Their accounts are here in the Hyaluronidase reviews.

Good luck. Hope this helps.

  • Reply
Fortelis is to viscous for the lips, and the company does not recommed it for lips. The softer product Esthelis should have been used. Hyaluronidase should have dissolved the product within a couple of hours. This has possibly not occured because it has not been injected in the same space as the Fortelis. Or alternatively the lumps are not product
  • Reply
Its been 13 months so why has it taken so long for it to come out? I went to a clinic to get hyaloronidase injected 3 times, one week a part but she said it contains a steroid and takes time to work. It has dissolved a bit but theres still much to be dissolved. :(
  • Reply

I've personally never heard of Fortelis, but according to their website it's a hyaluronic acid so it's possible you could dissolve it with hyaluronidase.

First step would be to find a doctor in your area who offers hyaluronidase (assuming you don't want to go back to the same doc?) and get a consultation. They'll be better able to evaluate your situation.

Here's a link to our doctor directory for Canada (sorry I can't narrow it down more but I'm not sure where you're located): Canada doctors

Good luck!

  • Reply